MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Model Number 04.01.0124
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the glenosphere and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 september 2024.Lot 2335876: (b)(4) items manufactured and released on 01-dec-2023.Expiration date: 2028-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Addiitonal implant involved.Reverse shoulder system 04.01.0279 sensitin lat.Glenosphere 39xø24.5 (k203755) lot 2302405: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 2028-05-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two other similar reported events during the period of review.
 
Additional Manufacturer Narrative
This modifications/additional information reported have been recognized during the check of a complaint on the same patient involved in this case and reported per mdr 005180920-2025-00052.Additional information: involved liner: batch review performed on 17 februray 2025: lot: 2400595: (b)(4) items manufactured and released on 19-apr-2024.Expiration date: 2029-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event during the period of review.Corrections: the liner lot: 2335876 reported in the initial mdr: (b)(4) was not part of this complaint.Devices implanted on (b)(6) 2024 (6.A.).
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2024.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the liner and the surgery was completed successfully.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the liner and the surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the glenosphere and liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20256798
Report Number3005180920-2024-00766
Device Sequence Number8014144
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0124
Device Catalogue Number04.01.0122
Device Lot Number2400595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale